Ram U. Verma, "On generalized nonlinear variational inequality problems", International Journal of Stochastic Analysis, vol. 9, Article ID 681649, 1 page, 1996. https://doi.org/10.1155/S104895339600010X
On generalized nonlinear variational inequality problems
This article has no abstract.
Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.